# SDR DXTA200809223283

- Difficulty date: September 22, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 8,742 hours, 5,355 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 278882
- Part serial: 43
- Condition: Inoperative
- Location: Nlg
- Part time: 5,355 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, SELECTED GEAR DOWN. RECEIVED NO NOSE GEAR INDICATION. ROTARY TEST GAVE GREEN LIGHT. ACCOMPLISHED EMER PROCEDURES AND BLEW DOWN GEAR AND ALSO PULLED D-RING. 30 SEC AFTER ACCOMPLISHING EMER PROCEDURES, NOSE GEAR INDICATION FINALLY ILLUMINATED GREEN AND CONTINUED IN FOR SUCCESSFUL LANDING.  REPLACED NOSE GEAR ACTUATOR W/NEW IAW MM CHP 32-30-03. OPS AND LEAK CHECK NORMAL.
